# SDR USAA2014072900006

- Difficulty date: July 12, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 65,131 hours, 25,328 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113N200347H
- Part serial: 000635
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK DELAMINATION ON LT WING INBD FLAP TE WEDGE AT APPROX 64.5 INCHES FROM OTBD END & 5.875 INCHES FWD OF TE.  REPAIRED LT WING INBD FLAP TE IAW SRM 57-53-01-2R-1 & 51-70-10.
